# SDR UALA2012100805690

- Difficulty date: October 7, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 36,103 hours, 15,801 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING CHECK FAIL.  REF A320 3SV STEP 2.  CYCLED AND RESET CIDS POWER.  CABIN EMERGENCY LIGHT TEST OKAY.
